Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 3, Pages 279-291
http://dx.doi.org/10.1155/S104895339900026X

On nonlocal problems for ordinary differential equations and on a nonlocal parabolic transmission problem

Université de Constantine, Institut de Mathematiques, Constantine, Algeria

Received 1 July 1997; Revised 1 August 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Denche, “On nonlocal problems for ordinary differential equations and on a nonlocal parabolic transmission problem,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 3, pp. 279-291, 1999. https://doi.org/10.1155/S104895339900026X.